# SDR DL757031006

- Difficulty date: November 11, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 57,743 hours, 30,133 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clevis
- Part number: MS358121
- Condition: Corroded
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 915 HMV-3 VISIT INSPECTION OPN 5876, HARDWARE CORRODED ON CABLE FOR MANUAL EMERGENCY RELEASE CABLE LT SIDE OF FUSELAGE BETWEEN OVERWING EXITS STA 984-996 STRINGER 17L.  REMOVED SAFETY WIRE, CLEANED AREA OF CORROSION.  OK TO INSTALL NEW HARDWARE.  INSTALLED NEW HARDWARE AND RESAFTIED.  IPC ITEMS NR 150/155/160/173/175 REPLACED.  P/N'S MS24665-132/MS20392-2C17/BACW10P270L/AN960-10/MS35650-302/MS35812-1.
